Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 261, NWS Tulsa, OK

July 30, 2015Haskell County, LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 30, 2015, 4:41 PM CDT for Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2015, 4:41 PM CDT (21:41 UTC)
Expired
Jul 30, 2015, 5:30 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 44 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2232 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WUUS54 KTSA 302141
SVRTSA
OKC061-079-135-302230-
/O.NEW.KTSA.SV.W.0261.150730T2141Z-150730T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU JUL 30 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
  EAST CENTRAL HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTH CENTRAL SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 530 PM CDT

* AT 440 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF KEOTA...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SALLISAW...KEOTA...BOKOSHE...GANS AND MILTON. 

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA NEAR MILE MARKER 304.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3532 9498 3546 9485 3531 9453 3510 9490
TIME...MOT...LOC 2140Z 309DEG 16KT 3535 9485 

HAIL...1.25IN
WIND...60MPH
 
$$

LACY
1 follow-up statement
478 
WWUS54 KTSA 302155
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT THU JUL 30 2015

OKC135-302205-
/O.CAN.KTSA.SV.W.0261.000000T0000Z-150730T2230Z/
SEQUOYAH OK-
455 PM CDT THU JUL 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SEQUOYAH COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3524 9466 3510 9490 3532 9498 3540 9491
      3538 9489 3536 9492 3535 9492 3536 9487
      3537 9484 3536 9483 3533 9482 3532 9480
      3536 9477 3535 9476
TIME...MOT...LOC 2155Z 352DEG 11KT 3530 9488 

$$

OKC061-079-302230-
/O.CON.KTSA.SV.W.0261.000000T0000Z-150730T2230Z/
LE FLORE OK-HASKELL OK-
455 PM CDT THU JUL 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN LE FLORE AND EAST CENTRAL HASKELL COUNTIES...

AT 455 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF KEOTA...MOVING SOUTH AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KEOTA...BOKOSHE AND MILTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3524 9466 3510 9490 3532 9498 3540 9491
      3538 9489 3536 9492 3535 9492 3536 9487
      3537 9484 3536 9483 3533 9482 3532 9480
      3536 9477 3535 9476
TIME...MOT...LOC 2155Z 352DEG 11KT 3530 9488 

HAIL...1.50IN
WIND...60MPH
 
$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:30 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 30, 3:30 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT THU JUL 30 2015

.DISCUSSION...
COMPOSITE FRONTAL / OUTFLOW BOUNDARY WILL SLOWLY PUSH SOUTHWARD
OVERNIGHT. ONGOING CONVECTION WILL BE MAINTAINED THROUGH EARLY
EVENING BEFORE BOUNDARY LAYER STABILIZES SUFFICIENTLY WITH LOCAL
GUSTY WINDS POSSIBLE. ADDITIONAL CONVECTION IS LIKELY TO DEVELOP
NORTH OF THE SFC BOUNDARY LATE TONIGHT AND PERSIST ACROSS PORTIONS
OF THE AREA INTO FRIDAY AFTERNOON. THE RENEWED AFTERNOON
CONVECTION ON FRIDAY WILL LIKELY FOCUS WEST AND SOUTH OF THE
FORECAST AREA NEARER THE EVENTUAL SFC BOUNDARY LOCATION. THE
BOUNDARY LOOKS TO BECOME MORE NORTH SOUTH ORIENTED BY SATURDAY
WITH THE PRIMARY CONVECTIVE ZONE EXPECTED TO SET UP WEST OF THE
FORECAST AREA WITH NOTICEABLY DRIER AIR SPREADING INTO WESTERN AR.
TEMPS WILL BE SLIGHTLY BELOW NORMAL FOR A FEW DAYS ESPECIALLY
OVERNIGHT LOWS WITHIN THE DRIER DEWPOINT AIR.

THE BOUNDARY DOES LOSE DEFINITION LATE IN THE WEEKEND INTO EARLY
NEXT WEEK WHILE UPPER RIDGING AMPLIFIES OVER THE WESTERN STATES.
THE LATEST DATA IS IN BETTER AGREEMENT ON THE EXTENDED PATTERN
WITH A MORE AMPLIFIED FLOW EXPECTED TO DEVELOP AND KEEPING THE
FORECAST AREA ON THE PERIPHERY OF THE UPPER RIDGE. THIS WILL LEAD
TO A MORE UNSETTLED PERIOD WITH HIGHER CHANCES OF FRONTAL
BOUNDARIES EFFECTING THE REGION AND ASSOCIATED PRECIP CHANCES.
TEMPS WILL ALSO TREND NEAR SEASONAL NORMALS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  90  71  92 /  20  30  10  10
FSM   72  93  70  95 /  20  10   0  10
MLC   72  91  69  92 /  30  30   0  10
BVO   69  91  67  91 /  20  30  10  10
FYV   66  88  65  90 /  20  10   0  10
BYV   66  91  66  91 /  20  10   0  10
MKO   72  88  69  92 /  30  20   0  10
MIO   69  91  68  92 /  20  10   0  10
F10   72  89  71  90 /  30  30   0  10
HHW   73  94  70  95 /  30  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....07
Hazardous weather outlook, Jul 30, 12:54 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT THU JUL 30 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1254 PM CDT THU JUL 30 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
TEMPERATURES IN THE MID 90S TO NEAR 100 COMBINED WITH HIGH
HUMIDITY WILL RESULT IN MAXIMUM HEAT INDEX VALUES FROM 102 TO 106
THIS AFTERNOON ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT A
PORTION OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TODAY AND
TONIGHT DUE TO THE PROXIMITY OF A WEAK COLD FRONT. A LIMITED
THREAT OF SEVERE WEATHER WILL EXIST THIS AFTERNOON AND EVENING
WHEN THE ATMOSPHERE IS MOST UNSTABLE. DAMAGING WIND GUSTS WILL BE
THE MOST LIKELY SEVERE WEATHER THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY INTO FRIDAY
EVENING AS THE WEAK FRONTAL BOUNDARY REMAINS OVER THE REGION.
SEVERE WEATHER POTENTIAL IS VERY LOW WITH ANY ACTIVITY THAT
OCCURS.

THE HIGH PRESSURE SYSTEM THAT HAS SUPPORTED THE RECENT HOT WEATHER
WILL DRIFT WEST TODAY AND FRIDAY. THE UNSEASONABLY HOT WEATHER WILL
MODERATE SOME THROUGH FRIDAY AS A RESULT. HEAT WILL BEGIN TO INCREASE
AGAIN THIS WEEKEND WITH MOST LOCATIONS SEEING TEMPERATURES RETURNING
TO NEAR OR ABOVE SEASONAL AVERAGES BY MONDAY...CONTINUING INTO THE
MIDDLE OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 30, 3:35 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT THU JUL 30 2015

OKZ069-072-302100-
ADAIR OK-SEQUOYAH OK-
335 PM CDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEQUOYAH AND
SOUTHERN ADAIR COUNTIES UNTIL 400 PM CDT...

AT 334 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF BUNCH...MOVING SOUTH AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BUNCH.

LAT...LON 3578 9478 3576 9452 3555 9450 3558 9481
TIME...MOT...LOC 2034Z 009DEG 9KT 3571 9465

LACY
Special weather statement, Jul 30, 3:56 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT THU JUL 30 2015

OKZ071-073-302145-
PITTSBURG OK-MCINTOSH OK-
356 PM CDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PITTSBURG AND
SOUTHWESTERN MCINTOSH COUNTIES UNTIL 445 PM CDT...

AT 356 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HANNA...MOVING SOUTH AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
INDIANOLA...HANNA...RAIFORD...SCIPIO AND VERNON.

LAT...LON 3512 9601 3515 9601 3515 9598 3528 9598
      3531 9581 3502 9562 3496 9600 3512 9602
TIME...MOT...LOC 2056Z 347DEG 17KT 3522 9590

LACY
Local storm report, Jul 30, 4:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
416 PM CDT THU JUL 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     5 ESE BROKEN ARROW      36.02N 95.71W
07/30/2015                   WAGONER            OK   NWS EMPLOYEE

            LARGE TREE BLOWN DOWN VICINITY INTERSECTION OF ONETA ROAD
            AND 96TH STREET.

&&

GW
Local storm report, Jul 30, 4:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT THU JUL 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     6 ESE BROKEN ARROW      36.02N 95.70W
07/30/2015                   WAGONER            OK   NWS EMPLOYEE

            MULTIPLE BRANCHES 3-6 INCHES IN DIAMETER BLOWN DOWN IN
            ADDITION TO A PRIVACY FENCE. NEAR THE INTERSECTION OF
            ROSEWOOD DRIVE AND SPRING LAKE ROAD.

&&

GW
Special weather statement, Jul 30, 4:20 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT THU JUL 30 2015

OKZ072-302200-
SEQUOYAH OK-
420 PM CDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SEQUOYAH COUNTY UNTIL 500 PM
CDT...

AT 420 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF BUNCH
TO 2 MILES WEST OF BRUSHY LAKE STATE PARK TO NEAR TAMAHA...AND MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SALLISAW...MULDROW...ROLAND...VIAN...GANS...MARBLE CITY...MOFFETT...
BRUSHY...SHORT...BRUSHY LAKE STATE PARK...DORA...COTTONWOOD AND MC
KEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3537 9444 3537 9449 3531 9450 3533 9460
      3530 9463 3529 9466 3533 9469 3536 9475
      3532 9482 3537 9484 3535 9492 3538 9489
      3540 9490 3543 9502 3545 9502 3546 9504
      3564 9489 3564 9447 3540 9443
TIME...MOT...LOC 2120Z 308DEG 16KT 3564 9479 3555 9486 3542 9497

LACY
Special weather statement, Jul 30, 4:31 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT THU JUL 30 2015

OKZ074-076-302215-
LE FLORE OK-HASKELL OK-
431 PM CDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LE FLORE AND
NORTHEASTERN HASKELL COUNTIES UNTIL 515 PM CDT...

AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF TAMAHA...MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPIRO...PANAMA...KEOTA...BOKOSHE...TAMAHA AND MILTON.

LAT...LON 3520 9459 3505 9486 3538 9505 3541 9499
      3541 9495 3539 9493 3540 9490 3539 9490
      3538 9489 3536 9492 3535 9492 3536 9487
      3537 9484 3532 9482 3533 9479 3536 9477
      3536 9475
TIME...MOT...LOC 2131Z 326DEG 22KT 3537 9492

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 1:15 PM CDTSpecial Weather StatementTSATulsa30 min
Jul 30, 2:00 PM CDTSpecial Weather StatementTSAWagoner30 min
Jul 30, 2:03 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner27 min
Jul 30, 2:08 PM CDTSpecial Weather StatementTSAPushmataha37 min
Jul 30, 2:18 PM CDTSpecial Weather StatementTSAOkfuskee27 min
Jul 30, 2:23 PM CDTSevere Thunderstorm WarningTSAOkfuskee37 min
Jul 30, 2:26 PM CDTSevere Thunderstorm WarningTSAWagoner34 min
Jul 30, 2:45 PM CDTSpecial Weather StatementTSAAdair30 min
Jul 30, 2:55 PM CDTSpecial Weather StatementTSACherokee50 min
Jul 30, 3:03 PM CDTAreal Flood AdvisoryTSAWagoner3 hr
Jul 30, 3:10 PM CDTSpecial Weather StatementTSALeFlore35 min
Jul 30, 3:22 PM CDTSpecial Weather StatementTSALeFlore23 min
Jul 30, 3:24 PM CDTSpecial Weather StatementTSAMcIntosh36 min
Jul 30, 3:35 PM CDTSpecial Weather StatementTSASequoyah25 min
Jul 30, 3:44 PM CDTAreal Flood AdvisoryTSACherokee3 hr
Jul 30, 3:56 PM CDTSpecial Weather StatementTSAPittsburg49 min
Jul 30, 4:03 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee3 hr
Jul 30, 4:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee23 min
Jul 30, 4:20 PM CDTSpecial Weather StatementTSASequoyah40 min
Jul 30, 4:31 PM CDTSpecial Weather StatementTSAHaskell44 min
Jul 30, 5:11 PM CDTSpecial Weather StatementTSALeFlore49 min
Jul 30, 5:21 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.